# SDR ASOA04778

- Difficulty date: October 6, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, A, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, CREW EXPERIENCED A RUMBLE AND YAW IN AIRCRAFT ACCOMPANIED BY A COMPRESSOR STALL ON THE RT ENGINE ALONG WITH THE TOWER ADVISING OF FLAMES COMING OUT OF ENGINE.  CREW REDUCED RT ENGINE TO IDLE WITH ALL PARAMETERS REMAINING AT NORMAL AND NO FIRE INDICATIONS PRESENT.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED, LANDING SAFELY WITH FLAPS SELECTED AT 20 DEGREES.  MAINTENANCE FOUND FOD DAMAGE TO THE RT ENGINE COMPRESSOR STAGES 1 THROUGH 5.  MAINTENANCE REMOVED AND REPLACED RT ENGINE.  MRR WILL REMAIN OPEN, PENDING ENGINE TEARDOWN REPORT.
